# SDR UALA2012061503281

- Difficulty date: June 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,479 hours, 10,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B929661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2521 UPPER LOBE LEFT DOUBLER P/N 65B92966-1 CRACK REPAIRED IAW ECRA 5313-01043.  INSPECTION REQUIRED AT 4,000 FLIGHT CYCLE INTERVAL WITH A THRESHOLD OF 14,927 AIRFRAME TOTAL CYCLES.  TEXT IS INCOMPLETE, SEE ECRA 5313-01043.  REPAIRED IAW ECRA 5313- 01043.  REINSPECTION REQUIRED INCORPORATED INTO MAINT PROGRAM AND EQ6042 WILL BE ACTIVATED AFTER COMP OF COA 851103.  TEXT INCOMPLETE, SEE ECRA.
